MathSciNet Relay Station
MathSciNet bibliographic data
MR1611063 (99k:22027) 22E55 (11F75 14G35)
Carayol, Henri Limites dégénérées de séries discrètes, formes automorphes et variétés de Griffiths-Schmid: le cas du groupe ${\rm U}(2,1)$. (French) [Degenerate limits of discrete series, automorphic forms and Griffiths-Schmid varieties: the case of the group ${\rm U}(2,1)$] Compositio Math. 111 (1998), no. 1, 51–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement